# SDR SIMA200116902

- Difficulty date: June 19, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 2600 · Fire Protection System
- Part: Duct
- Part number: 14521182403
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4262 - DURING FLIGHT, CREW REPORTED A NR 2 BLEED LEAK.  AFTER LANDING CARGO FIRE WARNING LIGHT ILLUMINATED.  CREW FIRED BOTTLES.  MAINTENANCE FOUND A DAMAGED DUCT BEHIND AN AFT CARGO WALL.  DUCT WAS REPLACED, OPS CHECK WAS GOOD.  FIRE BOTTLES WERE REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
